# SDR AALA2019020219016

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 12,615 hours, 4,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY CYLINDER NEEDED SERVICING, PRESSURE AT 1300 PSI.  MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM  52-10-00-014-001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
